# SDR QMLA2013041313052

- Difficulty date: April 13, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N257AM
- Make and model: Snias AS350B3
- Aircraft serial: 7203
- Aircraft time: 590 hours, 1,090 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 590 hours, 836 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

DURING THE LANDING PHASE OF FLIGHT THE PILOT RECEIVED AN AUDIBLE GONG INDICATION. APPROX 10 SECONDS LATER THE ENGINE FIRE WARNING INDICATOR ILLUMINATED ON THE CAUTION WARNING PANEL.  AT THIS TIME THE PILOT OBSERVED THAT ALL OTHER ENGINE INDICATIONS WERE WITHIN NORMAL OPERATING PARAMATERS. THE PILOT IMMEDIATELY INITIATED A PRECAUTIONARY LANDING.  ON SHORT FINAL PRIOR TO LANDING, THE ENGINE FIRE WARNING INDICATOR ON THE CAUTION WARNING PANEL EXTINGUISHED.  ENGINE FIRE DETECTION AND INDICATING SYS WERE INSPECTED.  NO DEFECTS WERE NOTED AT THIS TIME. PERFORMED ENGINE GROUND RUN. ALL ENGINE INDICATIONS WERE WITHIN NORMAL OPERATING PARAMATERS. UNABLE TO DUPLICATE DISCREPANCY. OPS CHECKED.  NO DEFECTS WERE NOTED AT THIS TIME.  ACFT WAS RETURNED TO SERVICE.
